# SDR DALA12013805501

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 86,500 hours, 36,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AND FWD COACH EMERGENCY LIGHTING STRIPS ARE VERY DIM INOPERATIVE.  REPLACED FWD AND MID BATTERY PACK  M9001 AND M9002.  REPAIRED WIRE AT 16D ALL OP CKS GOOD REF AMM 33-51 AND SWPM CH 20-00.
